# SDR KBM2005F00255

- Difficulty date: August 15, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Magnetic Seal
- Part number: 9560115450
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UNIT LEAKS.  REMOVED AND REPLACED MAG SEAL.  (M)
